# SDR DALA2024030503050

- Difficulty date: February 19, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1240-1260
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 CRACK RH SIDE PANEL BTW STA 1260 TO 1240 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: RH SIDE PANEL BTW STA 1260 TO 1240 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM 53-00-53-2R-2 (0209227)
